... male what can i take to help relive it I have no pain before or why passing urine and only pass small amounts
It's common to have an enlarged prostate interfere with urination at your age. You'll need a visit to your GP or Internist to learn if this is the problem. Since you've been prescribed Toviaz, you had to have seen a Dr. and perhaps you were diagnosed with OAB or overactive bladder. One of the less common side effects of Toviaz is urinary frequency. Another reason for the frequency is that the drug possibly hasn't worked for you yet. The dose may need adjusting or you simply may need to take it longer for it to work. Call your Dr. to find out what he/she wants to do about your symptoms.
- Toviaz Information for Consumers
- Toviaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Toviaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 May 2018 • 4 answers
Updated 20 Jun 2012 • 2 answers
Updated 21 Feb 2014 • 1 answer
Updated 30 Jan 2014 • 1 answer
Updated 21 Dec 2014 • 3 answers